# SDR C2XA03CL044

- Difficulty date: February 18, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N13975
- Make and model: Emb EMB-145LR
- Aircraft serial: 145163
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Harness
- Part number: 7287500603
- Condition: Shorted
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIT FLIGHT#2474 THE CREW REPORTED THE CABIN LIGHT AT ROW 6A SHORTED OUT CAUSING SPARKS AND ELECTRICAL SMELL IN THE CABIN.MAINTENANCE INSPECTED AND REPLACED THE WIRING HARNESS ASSEMBLY FOR ROW 6A LIGHTING.OPERATIONAL CHECKS WERE GOOD.
